# SDR ABXA2021218013

- Difficulty date: February 19, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 91,263 hours, 43,378 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: Illuminated
- Location: Aft Boost Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT AFT FUEL PUMP EICAS MSG ILLUMINATED AFTER BLOCKOUT.  AIRCRAFT BTB AND GROUNDED BY MAINTENANCE.  FUEL PUMP WAS DEFERRED IAW MEL 28-22-1 AND AIRCRAFT RELEASED.
